# SDR ASAA2025112062479

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N729AL
- Make and model: Boeing 737-9
- Aircraft serial: 67432
- Aircraft time: 2,528 hours, 757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS LEFT AFT BOARDING IS DIFFICULT TO OPEN/OPERATE. GROUNDED - YES. INSPECTED L2 DOOR AS REQUIRED. NO DEFECTS NOTED, OK FOR CONTINUED SERVICE.
